ISSN: 1304-7191 | E-ISSN: 1304-7205
On innovations of the multivariable fractional Hardy-type inequalities on time scales
1Department of Business Administration, Mardin Artuklu University, Mardin, 47060, Türkiye
2Department of Mathematics, Yıldız Technical University, İstanbul, 34349,Türkiye
Sigma J Eng Nat Sci 2023; 41(2): 415-422 DOI: 10.14744/sigma.2023.00044
Full Text PDF


Fractional integral-type inequalities, dynamic equations, integral operators and variable exponents have an important place in time scales theory and harmonic analysis. Our main goal in this study is to obtain the multivariable fractional Hardy-type integral inequality using a new version of Jensen’s inequality for super-quadratic and sub-quadratic functions on time scales with variable exponents.